Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 2, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Jan 10, 2020, 7:40 PM CST for Bryan County, Oklahoma. It took effect at Jan 11, 2020, 9:35 AM CST. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2020, 7:40 PM CST (01:40 UTC)
- In effect from
- Jan 11, 2020, 9:35 AM CST
- Expired
- Jan 12, 2020, 9:50 PM CST
- In force
- 36 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bryan County, OK
The radar
The Norman radar (KTLX), 180 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blue River (OK) near Blue (BLUO2). The gauge peaked at 29.98 ft at Jan 12, 2020, 10:00 AM CST.
- Action stage
- 26 ft
- Minor stage
- 28 ft
- Moderate stage
- 31 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07332500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
374
WGUS44 KOUN 110140
FLWOUN
Flood Warning
National Weather Service Norman OK
740 PM CST Fri Jan 10 2020
OKC013-111339-
/O.NEW.KOUN.FL.W.0002.200111T2245Z-200113T0350Z/
/BLUO2.1.ER.200111T2245Z.200112T0600Z.200112T2150Z.NO/
740 PM CST Fri Jan 10 2020
The National Weather Service in Norman has issued a
* Flood Warning for
The Blue River near Blue.
* from Saturday afternoon to Sunday evening...or until the warning
is cancelled.
* At 6:30 PM Friday the stage was 7.5 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage late Saturday
afternoon and crest near 30.9 feet early Sunday morning. The Blue
River will fall below flood stage late Sunday afternoon.
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
the river...from central Bryan County to the confluence with the
Red River. Flood depths average 3 feet across a wide area of the
flood plain...bringing damage to property isolated in low-lying
fields close to the river. Inflows from local streams could cause
higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$
Mahale9 follow-up statements
763
WGUS84 KOUN 110401
FLSOUN
Flood Statement
National Weather Service Norman OK
1001 PM CST Fri Jan 10 2020
OKC013-111200-
/O.EXT.KOUN.FL.W.0002.200111T2030Z-200113T0350Z/
/BLUO2.1.ER.200111T2030Z.200112T0600Z.200112T2150Z.NO/
1001 PM CST Fri Jan 10 2020
The Flood Warning continues for
The Blue River near Blue.
* from Saturday afternoon to Sunday evening...or until the warning
is cancelled.
* At 9:30 PM Friday the stage was 13.8 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage early
Saturday afternoon and crest near 30.9 feet early Sunday morning.
The Blue River will fall below flood stage late Sunday afternoon.
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
the river...from central Bryan County to the confluence with the
Red River. Flood depths average 3 feet across a wide area of the
flood plain...bringing damage to property isolated in low-lying
fields close to the river. Inflows from local streams could cause
higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$164
WGUS84 KOUN 110755
FLSOUN
Flood Statement
National Weather Service Norman OK
155 AM CST Sat Jan 11 2020
OKC013-111553-
/O.EXT.KOUN.FL.W.0002.200111T1454Z-200112T1417Z/
/BLUO2.1.ER.200111T1454Z.200112T0000Z.200112T0817Z.NO/
155 AM CST Sat Jan 11 2020
The Flood Warning continues for
The Blue River near Blue.
* from this morning to Sunday morning...or until the warning is
cancelled.
* At 1:30 AM Saturday the stage was 23.5 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage mid Saturday
morning and crest near 30.9 feet Saturday evening. The Blue River
will fall below flood stage early Sunday morning.
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
the river...from central Bryan County to the confluence with the
Red River. Flood depths average 3 feet across a wide area of the
flood plain...bringing damage to property isolated in low-lying
fields close to the river. Inflows from local streams could cause
higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$219
WGUS84 KOUN 111339
FLSOUN
Flood Statement
National Weather Service Norman OK
739 AM CST Sat Jan 11 2020
OKC013-112139-
/O.EXT.KOUN.FL.W.0002.200111T1510Z-200112T1417Z/
/BLUO2.1.ER.200111T1510Z.200112T0000Z.200112T0817Z.NO/
739 AM CST Sat Jan 11 2020
The Flood Warning continues for
The Blue River near Blue.
* until Sunday morning...or until the warning is cancelled.
* At 6:30 AM Saturday the stage was 26.4 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage late Saturday
morning and crest near 30.9 feet Saturday evening. The Blue River
will fall below flood stage early Sunday morning.
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
the river...from central Bryan County to the confluence with the
Red River. Flood depths average 3 feet across a wide area of the
flood plain...bringing damage to property isolated in low-lying
fields close to the river. Inflows from local streams could cause
higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$056
WGUS84 KOUN 111435
FLSOUN
Flood Statement
National Weather Service Norman OK
835 AM CST Sat Jan 11 2020
OKC013-112234-
/O.EXT.KOUN.FL.W.0002.200111T1535Z-200112T1417Z/
/BLUO2.1.ER.200111T1535Z.200112T0000Z.200112T0817Z.NO/
835 AM CST Sat Jan 11 2020
The Flood Warning continues for
The Blue River near Blue.
* until Sunday morning...or until the warning is cancelled.
* At 7:30 AM Saturday the stage was 26.5 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage late Saturday
morning and crest near 30.9 feet Saturday evening. The Blue River
will fall below flood stage early Sunday morning.
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
the river...from central Bryan County to the confluence with the
Red River. Flood depths average 3 feet across a wide area of the
flood plain...bringing damage to property isolated in low-lying
fields close to the river. Inflows from local streams could cause
higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$950
WGUS84 KOUN 111912
FLSOUN
Flood Statement
National Weather Service Norman OK
112 PM CST Sat Jan 11 2020
OKC005-120311-
/O.EXT.KOUN.FL.W.0001.000000T0000Z-200115T0131Z/
/CANO2.2.ER.200111T0457Z.200113T0600Z.200114T1931Z.NO/
112 PM CST Sat Jan 11 2020
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until Tuesday evening...or until the warning is cancelled.
* At 12:30 PM Saturday the stage was 29.8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will continue rising and crest
near 30.4 feet early Monday morning. The Clear Boggy Creek will
fall below flood stage early Tuesday afternoon.
* Impact...At 30.0 feet...Creek levels rise to four feet higher than
flood stage...spreading over many acres of bottomlands in western
Atoka County...and the northeastern edge of Bryan County.
Croplands...pastures...and some secondary rural roads are
flooded.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$
OKC013-120311-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200112T1240Z/
/BLUO2.1.ER.200111T2135Z.200112T0000Z.200112T0640Z.NO/
112 PM CST Sat Jan 11 2020
The Flood Warning continues for
The Blue River near Blue.
* until Sunday morning...or until the warning is cancelled.
* At 12:30 PM Saturday the stage was 26.7 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage late Saturday
afternoon and crest near 29.0 feet Saturday evening. The Blue River
will fall below flood stage early Sunday morning.
* Impact...At 29.0 feet...Farmlands are briefly flooded along the
river...from central Bryan County to the confluence with the Red
River. Inflows from local streams could cause higher stages in
their common flood plain. Property in low-lying fields could be
isolated.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$043
WGUS84 KOUN 120729
FLSOUN
Flood Statement
National Weather Service Norman OK
129 AM CST Sun Jan 12 2020
OKC013-121528-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200112T1900Z/
/BLUO2.1.ER.200112T0630Z.200112T1200Z.200112T1300Z.NO/
129 AM CST Sun Jan 12 2020
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Blue River near Blue.
* until this afternoon...or until the warning is cancelled.
* At 12:30 AM Sunday the stage was 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will continue rising and crest near 28.2
feet mid Sunday morning. The Blue River will fall below flood stage
mid Sunday morning.
* Impact...At 28.0 feet...Overflows along the river banks occur in
some places along the river...from central Bryan County to the
confluence with the Red River. Inflows from local streams could
cause slightly higher stages in their common flood plain. Only
farmlands are affected.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$887
WGUS84 KOUN 121418
FLSOUN
Flood Statement
National Weather Service Norman OK
818 AM CST Sun Jan 12 2020
OKC013-122218-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200113T0707Z/
/BLUO2.1.ER.200112T0630Z.200112T1800Z.200113T0107Z.NO/
818 AM CST Sun Jan 12 2020
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Blue River near Blue
* until late tonight...or until the warning is cancelled.
* At 7:30 AM Sunday the stage was 29.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River is near crest and will begin falling
Sunday afternoon. The Blue River will fall below flood stage
Sunday night.
* Impact...At 30.0 feet...Farmlands are briefly flooded along the
river...from central Bryan County to the confluence with the Red
River. Flood depths average 2 feet...with property isolated in
low-lying fields close to the river. Inflows from local streams
could cause higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$142
WGUS84 KOUN 121930
FLSOUN
Flood Statement
National Weather Service Norman OK
130 PM CST Sun Jan 12 2020
OKC013-130329-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200113T0600Z/
/BLUO2.1.ER.200112T0630Z.200112T1600Z.200113T0000Z.NO/
130 PM CST Sun Jan 12 2020
The Flood Warning continues for
the Blue River near Blue
* until late tonight...or until the warning is cancelled.
* At 12:30 PM Sunday the stage was 29.7 feet.
* Minor flooding is occurring.
* Flood stage is 28.0 feet.
* Forecast...The Blue River has crested and will continue to fall.
The Blue River will fall below flood stage Sunday evening.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$185 WGUS84 KOUN 130128 FLSOUN Flood Statement National Weather Service Norman OK 728 PM CST Sun Jan 12 2020 OKC013-130158- /O.CAN.KOUN.FL.W.0002.000000T0000Z-200113T0600Z/ /BLUO2.1.ER.200112T0630Z.200112T1600Z.200113T0022Z.NO/ 728 PM CST Sun Jan 12 2020 The Flood Warning is cancelled for The Blue River near Blue. * At 6 PM Sunday the stage was 27.9 feet. * Flood stage is 28.0 feet. * Forecast: The Blue River has fallen below flood stage and is forecast to continue to fall. This will be the last statement for this location for this event. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jan 10, 5:58 PM CST, 1 hour 42 minutes earlier.
Area forecast discussion, Jan 10, 5:58 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Norman OK
558 PM CST Fri Jan 10 2020
.SHORT TERM...(This evening through Saturday)
Issued at 347 PM CST Fri Jan 10 2020
A strong cold front, located near along I-44 in Oklahoma, will
continue to push rather quickly south tonight. Scattered to
numerous showers and thunderstorms will continue to form across
south central and southeast Oklahoma through the early to mid
evening. Heavy rainfall/flooding along with the potential for
damaging winds/perhaps a tornado will be the main threats. Farther
northwest, scattered thunderstorms will develop along and near the
advancing front.
A Winter Weather Advisory will be issued for a large part of the
area for tonight through about noon Saturday. A mid and upper level
trough will lift across West Texas this evening and then across
Oklahoma and northern Texas late overnight/Saturday morning. This
track should favor a better chance of accumulating (higher amounts)
snow across southwestern/central/north central Oklahoma. Model
soundings suggest some potential for convective elements which will
enhance precipitation rates. Before the precipitation transitions
to snow this evening/overnight, there will be the potential for
mainly light freezing rain and sleet.
.LONG TERM...(Saturday night through Friday)
Issued at 347 PM CST Fri Jan 10 2020
Another upper short wave will be moving through on Sunday, bringing
in a surface low across the Texas Panhandle and a very weak surface
trough/boundary into northwest Oklahoma. With little moisture aloft
to interact with for precipitation, no POPs are expected, with just
some cloudcover across northern Oklahoma. With some unmelted ground
snow possible, we will go only slightly cooler than the previous
forecast. Will use the latest NBM for minimum temperatures, as all
the other synoptic models appear quite warm. However, the low
temperature may be around midnight, with temperatures gradually
increasing as the morning progresses. The southeast winds picking
up after midnight may begin increasing the surface moisture/dew
points northward, which could also result in advection freezing fog
developing toward sunrise and into the late morning hours.
Otherwise, expecting temperatures to warm to near normal (lower 50s)
across most locations, to even a little bit warmer across western
north Texas.
Windy on Monday as the warming trend will persist through midweek
with above normal temperatures. A couple more upper short waves
will be pushing a couple of cold front through, a weak one on
Tuesday and a stronger one on Wednesday. GFS trends of Wednesdays
front continue to be aggressive, while the previous sluggish ECMWF
is starting to trend more toward the GFS, bringing in some cooler
air from the Northern Plains for Wednesday night into Thursday. With
the moisture advection next week across eastern Texas and filtering
into southeast Oklahoma by mid week, cannot rule out a thunderstorm
across our southeast on Wednesday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 543 PM CST Fri Jan 10 2020
All of our terminals are expected to trend toward MVFR conditions
after 00Z as a stratus deck builds back in response to an
approaching upper level system. Wintery precipitation of mostly
light snow is expected to develop as this upper disturbance passes
through. Some terminals could get a brief wintery mix of -FZRA
changing to PL before transitioning to SN. Visibilities may reduce
a bit to near IFR conditions due to snow. Expecting snow to end
by mid morning (around 13Z) and ceiling rising to near 3000 ft
toward 16Z and finally back to VFR conditions late in the forecast
period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 21 31 21 52 / 80 60 0 0
Hobart OK 22 38 24 55 / 70 20 0 0
Wichita Falls TX 27 41 29 61 / 80 30 0 0
Gage OK 16 37 22 51 / 50 10 0 0
Ponca City OK 19 28 15 45 / 80 70 0 0
Durant OK 29 37 27 55 / 90 30 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until noon CST Saturday for OKZ006>008-
011>031-033>040-044.
Winter Weather Advisory until 6 AM CST Saturday for OKZ004-005-
009-010.
Flood Watch until midnight CST tonight for OKZ032-042-043-047-
048-051-052.
TX...Winter Weather Advisory until noon CST Saturday for TXZ083>087.
&&
SHORT TERM...06
LONG TERM...68
AVIATION...68Hazardous weather outlook, Jan 10, 6:12 PM CST, 1 hour 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 612 PM CST Fri Jan 10 2020 OKZ004>048-050>052-TXZ083>090-111115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 612 PM CST Fri Jan 10 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe thunderstorm chances will continue into the early evening hours across far southeast Oklahoma. Hail up to the size of golf balls will be the main concern, along with localized flooding. .Winter Weather... Scattered areas of light freezing rain, sleet, and snow will begin to spread over western and northern Oklahoma overnight. Slick spots on bridges and overpasses will be possible by daybreak. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... .Winter weather... Areas of snow will be seen across western north Texas and Oklahoma Saturday morning. Mainly light snow accumulations of one or two inches appear possible. Hazardous travel conditions will be possible through Saturday morning. .Thunderstorms... Low thunderstorm chances return next Wednesday afternoon across southeastern Oklahoma. Severe weather is not expected at this time. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jan 10, 4:03 PM CST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 403 PM CST Fri Jan 10 2020 OKZ030-102230- Pottawatomie OK- 403 PM CST Fri Jan 10 2020 ...SIGNIFICANT WEATHER ADVISORY FOR north central Pottawatomie County Until 430 PM CST... AT 402 PM CST, a strong thunderstorm was located near Tecumseh, moving northeast at 20 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Accumulation of hail on roads... Locations impacted include... Shawnee, Tecumseh, Johnson and Brooksville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3522 9697 3527 9703 3545 9690 3532 9679 TIME...MOT...LOC 2202Z 208DEG 16KT 3528 9695 Mahale
Local storm report, Jan 10, 4:26 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLASH FLOOD STONEWALL 34.65N 96.53W
01/10/2020 PONTOTOC OK EMERGENCY MNGR
PONDING ON ROADWAYS AND WATER ACROSS THE ROADS IN THE
FLOOD WARNED AREA OF PONTOTOC CO.
&&
JTLocal storm report, Jan 10, 4:29 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM FLASH FLOOD MARIETTA 33.93N 97.12W
01/10/2020 LOVE OK BROADCAST MEDIA
SH-32 IN MARIETTA IS CLOSED WEST OF I-35 DUE TO WATER ON
THE ROADWAY.
&&
JTLocal storm report, Jan 10, 4:31 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD 1 N TUPELO 34.62N 96.42W
01/10/2020 COAL OK STORM CHASER
WATER FLOWING ACROSS 48 HIGHWAY IN MANY SPOTS AND THE
TOWN OF TUPELO HAS FLOODING IN TOWN.
&&
JTLocal storm report, Jan 10, 5:42 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM FLASH FLOOD 2 W MARIETTA 33.93N 97.16W
01/10/2020 LOVE OK EMERGENCY MNGR
7-8 INCHES OF WATER ON ROADWAY AT PEANUT ROAD, 2 MILES
WEST OF MARIETTA.
&&
JTLocal storm report, Jan 10, 5:56 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM FLASH FLOOD 3 SE STONEWALL 34.62N 96.49W
01/10/2020 COAL OK EMERGENCY MNGR
CR 3593 FROM CR 1710 TO 1730 EFFECTIVELY CLOSED DUE TO
WATER ON ROADWAY.
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 10:31 PM CST | Areal Flood Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 5 hr |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.